EconPapers    
Economics at your fingertips  
 

On the Economically Optimal Exploitation of a Renewable Resource: The Case of a Convex Environment and a Convex Return Function

Herbert Dawid and Michael Kopel ()

Journal of Economic Theory, 1997, vol. 76, issue 2, 272-297

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(97)92305-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:76:y:1997:i:2:p:272-297

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-04-07
Handle: RePEc:eee:jetheo:v:76:y:1997:i:2:p:272-297